Increasing Side Effects Of Atripla
Jan 18, 2010
I have noticed that the 'buzz' that I get after taking my Atripla has seemed to get a little worse. Any thoughts on why that may be happening ? I take the meds at noon to help with the sleep problems.
Thanks and PLEASE keep up the great work here at Ask The Experts. Your answers and support really help.
Response from Dr. Henry
If the buzz is getting worse after 4+ weeks of Atripla then I would be concerned that in your case the fixed dose of efavirenz is too large. Getting efavirenz blood levels may help sort that out. I often would seek input from a HIV savy pharmacist. If that is the case then either taking Truvada + adjusted individual doses of efavirenz or switching the efavirenz to an alternative such as raltegravir or a boosted PI would be an option. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anxiety Symptoms Cause By Fear Of Hiv Infection
- First Visible Sign And Symptom Of Hiv
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- Can You Take Testim And Cialis Together?
- Over The Counter Creams For Neuropathy
- What Percentage Of People Die After Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.